# SDR SCNA20241114365

- Difficulty date: October 21, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N831SY
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 66,802 hours, 30,045 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DEFECT 698801: FWD GALLEY COFFEEMAKER HAS CHEMICAL SMELL WHEN BREWING COFFEE.  RESOLUTION: FLUSHED PORTABLE WATER SYSTEM IAW AMM 12-14-00. PERFORMED OPS CHECKS IAW AMM 38-10-00 NO EVIDENCE OF SMELL, AC OK FOR SEVICE.
